# SDR MASA2011062003052

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,794 hours, 25,280 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI OIL TEMP LT ENGINE.  DRAINED EXCESS OIL IN GAB & OIL TANK, PERFORMED POWER ASSURANCE RAN CHECK IS GOOD.
